# SDR CALA2024110701063

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 81,168 hours, 29,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR LOOSE BRACKETS TIGHTENED LOOSE SCREW ON FLOOR-MOUNTED BRACKET AND APPLIED ADHESIVE. L1 FOWARD FLOOR-MOUNTED BRACKET SECURED AS REQUIRED. REF AMM TASK 25-66-02-400-801.
